A two-dimensional Monte Carlo polymerization of 5-membered rings


Esenturk O. , PAMUK H., YURTSEVER E.

TURKISH JOURNAL OF CHEMISTRY, vol.21, no.4, pp.327-331, 1997 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 4
  • Publication Date: 1997
  • Title of Journal : TURKISH JOURNAL OF CHEMISTRY
  • Page Numbers: pp.327-331

Abstract

A modification of the kinetic growth model in two dimensions for the polymerization of 5-membered rings is presented. The preliminary results reveal the validity of the modified model.